# SDR CA000824030

- Difficulty date: July 28, 2000
- Submitted: August 30, 2000
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Aircraft time: 848 hours
- Engine: Cont TSIO360KB
- Propeller: Mcauly 3AF32C508
- System (JASC): 3233 · Landing Gear Actuator
- Part: Ground Wire
- Condition: Broken
- Location: Terminal End
- Part time: 866 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) THIS AIRCRAFT SUFFERED A PARTIAL GEAR UP LANDING ON JUNE 19, 2000. TEMPORARY REPAIRS WERE MADE AND THE AIRCRAFT WAS FERRIED TO CYEG FOR FURTHER INSPECTION AND REPAIR.  NECESSARY REPAIRS WERE MADE.  INSPECTION BEFORE FURTHER FLIGHT REVEALED THAT THE STAKON TERMINAL END ON THE HYDRAULIC PUMP ELECTRIC MOTOR GROUND WIRE WAS CRIMPED OVER THE INSULATION WITH ONLY ONE OR TWO STRANDS OF WIRE MAKING CONTACT.  GROUND CONTACT COULD BE MADE OR BROKEN SIMPLY BY FLEXING THE WIRE AT THE STAKON TERMINAL END.  HIS COULD HAVE BEEN THE CAUSE OF THE UNDERCARRIAGE MALFUNCTION.  IT APPEARS TO BE ORIGINAL FACTORY INSTALLATION.
